Alert archive / Tennessee / Tornado Warnings in 2005

Tornado Warning 34, NWS Memphis, TN

November 15, 2005Gibson County, Tennessee

NWS Memphis, TN issued this tornado warning at Nov 15, 2005, 1:44 PM CST for Gibson County, Tennessee. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 15, 2005, 1:44 PM CST (19:44 UTC)
Expired
Nov 15, 2005, 2:00 PM CST
In force
16 min
Issued by
NWS Memphis, TN
Area
Counties, with a storm outline in the text

County Gibson County, TN

The radar

The Paducah radar (KPAH), 108 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 15, 7:42 AM CSTTornado WatchSPC9 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 7.7 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2005-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 699 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2005-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 313 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
699 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
594 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
313 m²/s²
0-3 km storm-relative helicity
346 m²/s²
Significant tornado parameter
1.0
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KMEG 151944
TORMEG
TNC053-152000-
/O.NEW.KMEG.TO.W.0034.051115T1944Z-051115T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
144 PM CST TUE NOV 15 2005

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* TORNADO WARNING FOR...
  GIBSON COUNTY IN NORTHWEST TENNESSEE

* UNTIL 200 PM CST

* AT 142 PM CST...LOCAL EMERGENCY MANAGEMENT OFFICIALS REPORTED A
  TORNADO NEAR DYER...OR ABOUT 9 MILES NORTH OF TRENTON...MOVING
  NORTHEAST AT 35 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KENTON.

.IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF
THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

.IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

.DAMAGE HAS BEEN REPORTED BY A TORNADO NEAR CENTER AT 130 PM.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3611 8914 3597 8900 3613 8876 3626 8894

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Nov 15, 9:23 AM CST, 4 hours 21 minutes earlier.

Area forecast discussion, Nov 15, 9:23 AM CST, 4 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
923 AM CST TUE NOV 15 2005

.UPDATE...
NOT EXPECTING SIGNIFICANT UPDATES THIS MORNING. HEADLINES ARE IN
EFFECT...AND DONT SEE ANYTHING THAT WILL CHANGE THOSE SOON. IF
THERE ARE ANY UPDATES BEFORE NOON...THEY ARE LIKELY TO BE
TEMPERATURE RELATED...AS SOME AREAS CLOSE TO FORECAST HIGHS.

SEEING SOME CONVECTIVE DEVELOPMENT ALONG COLD FRONT IN NW
ARKANSAS...BUT THIS IS STILL SEVERAL HOURS FROM APPROACHING OUR
AREA.

&&

.PREV DISCUSSION... (ISSUED 739 AM CST TUE NOV 15 2005)

UPDATE TO GO HIGH RISK FOR ENTIRE MID-SOUTH AND ADD PDS TORNADO
WATCH 865...

..SIGNIFICANT SEVERE WEATHER OUTBREAK LIKELY ACROSS THE MID-SOUTH
   THIS AFTERNOON AND EVENING...

..HIGH RISK OF SEVERE THUNDERSTORMS FOR THE ENTIRE MID-SOUTH...
..PARTICULARLY DANGEROUS SITUATION TORNADO WATCH 865 UNTIL 5 PM CST
   FOR THE ENTIRE MID-SOUTH...
..WIND ADVISORY UNTIL 6 PM CST FOR THE ENTIRE MID-SOUTH...

A CLASSIC SEVERE WEATHER SETUP WILL LEAD TO NUMEROUS SEVERE
THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON AND EVENING. A
VIGOROUS MID/UPPER LEVEL SHORTWAVE DISTURBANCE WILL CONTINUE TO
DIVE SOUTHEAST ACROSS THE SOUTHERN PLAINS STATES TODAY...INITIATED
BY A STRONG 120 KT UPPER TROPOSPHERIC JET STREAK NOW DROPPING INTO
THE BASE OF THE UPPER TROUGH DIGGING OVER THE PLAINS. AS THIS JET
STREAK ROUNDS THE BEND AND EJECTS OUT OF THE BASE OF THE TROUGH AND
STRENGTHENS...THE REGION WILL BECOME LOCATED IN THE FAVORABLE
RIGHT ENTRANCE QUADRANT WHICH SHOULD LEAD TO STRONG LARGE SCALE
ASCENT ACROSS THE ENTIRE AREA LATER TODAY. AS THIS DISTURBANCE
SWINGS THROUGH IT WILL HELP TO STRENGTHEN A SURFACE LOW CURRENTLY
ANALYZED OVER NORTH OKLAHOMA EARLY THIS MORNING. THIS
STRENGTHENING SURFACE LOW WILL MOVE NORTHEAST ACROSS SOUTHERN
MISSOURI THIS AFTERNOON AND THIS FEATURE WILL SERVE TO FURTHER
STRENGTHEN THE LOW LEVEL FLOW...AND FURTHER BACK SURFACE WINDS
OVER THE AREA. IN ADDITION...AS THE STRONG UPPER LEVEL SHORTWAVE
APPROACHES IT WILL HELP TO FURTHER STRENGTHEN THE LOW LEVEL JET
OVER THE AREA...WHICH AS OF 09Z WAS ANALYZED AT 40 KTS PER THE OKO
WIND PROFILER. THIS LOW LEVEL JET IS FORECAST BY THE MODELS TO
STRENGTHEN TO OVER 60 KTS BY THIS AFTERNOON. ENOUGH MIXING TO
HEIGHTS WHERE THESE STRONG WINDS EXIST WILL ALLOW FOR STRONG AND
GUSTY SURFACE WINDS ACROSS THE AREA. THEREFORE...HAVE ISSUED A
WIND ADVISORY AREAWIDE TODAY. IN ADDITION...EXPECT SHEAR PROFILES TO
BE VERY STRONG THIS AFTERNOON. IMPRESSIVE 0-1 KM HELICITY VALUES WILL
RANGE BETWEEN 150-300 M2/S2 AFTER 18Z. SO OVERALL VERY STRONG
SHEAR AND HELICITY VALUES...WILL ALLOW FOR AN ENHANCED TORNADO
THREAT...ESPECIALLY WITH DISCRETE SUPERCELL THUNDERSTORMS THAT
MAY FORM AHEAD OF AN EXPECTED SEVERE SQUALL LINE.

THE ENTIRE AREA IS CURRENTLY WELL ENTRENCHED IN THE WARM SECTOR
THIS MORNING...AS THE WARM FRONT THAT PASSED THROUGH THE AREA
YESTERDAY IS NOW SITUATED JUST NORTH OF OUR FORECAST AREA. THIS
WARM FRONT WILL CONTINUE TO SURGE FURTHER NORTHWARD IN RESPONSE TO
THE STRENGTHENING LOW LEVEL JET. TEMPERATURES AREAWIDE AT 09Z WERE
AROUND 70 WITH DEWPOINTS IN THE LOW TO MID 60S. THIS WARM AND
HUMID AIRMASS WILL SUPPORT MUCAPE VALUES BETWEEN 1000-2000 J/KG
AREAWIDE LATER TODAY. IN ADDITION...AS HEIGHT FALLS SPREAD OVER
THE WARM SECTOR BY AFTERNOON...EXPECT THE POSSIBILITY OF THE MORE
DISCRETE THUNDERSTORMS TO DEVELOP ACROSS PORTIONS OF THE WARM
SECTOR. THESE THUNDERSTORMS WILL HAVE PLENTY OF SHEAR AND
INSTABILITY TO ALLOW THEM TO GAIN SUPERCELL CHARACTERISTICS...WITH
AN ENHANCED TORNADO THREAT AND EVEN THE POSSIBILITY OF A STRONG
TORNADO. AS THE SURFACE LOW PULLS FURTHER NORTH AND EAST IT WILL HELP
TO DRAG A STRONG COLD FRONT THROUGH THE AREA LATE THIS AFTERNOON INTO
THIS EVENING. WIND FIELDS THROUGH THE ATMOSPHERE WILL THEN BECOME
INCREASINGLY UNIDIRECTIONAL...BUT STILL VERY STRONG. THIS SHOULD
SUPPORT AN INTENSE SQUALL LINE TO DEVELOP...WITH A THREAT OF
DAMAGING STRAIGHT-LINE WINDS AND ISOLATED TORNADOES. THERE WILL BE A
THREAT FOR SIGNIFICANT WIND EVENTS IN ANY PRONOUNCED BOW ECHOES
THAT CAN DEVELOP.

THE SEVERE WEATHER THREAT WILL END ABRUPTLY AFTER PASSAGE OF THE
COLD FRONT...AND SHOULD END BY EARLY THIS EVENING WEST OF THE
MISSISSIPPI RIVER AND AFTER MIDNIGHT ACROSS OUR EASTERN ZONES.
MUCH COLDER AIR WILL FILTER INTO THE AREA BEHIND THE FRONT.

THE EXTENDED FORECAST WILL BE DOMINATED BY DRY NORTHWESTERLY FLOW
ALOFT WITH EMBEDDED NORTHERN STREAM DISTURBANCES MOVING THROUGH
THE FLOW EVERY COUPLE OF DAYS. NOT EXPECTING ANY RETURN FLOW OF
LOW LEVEL MOISTURE AHEAD OF THESE FEATURES...SO THESE FRONTS WILL
SIMPLY SERVE TO REINFORCE COLDER TEMPERATURES ACROSS THE AREA.
TEMPERATURES WILL REMAIN BELOW NORMAL THROUGH THE EXTENDED PERIOD
WITH THE LIKELIHOOD OF SOME KILLING FREEZES...ESPECIALLY WEDNESDAY
AND THURSDAY NIGHTS.

AGAIN...SEVERE WEATHER IS LIKELY THIS AFTERNOON SO PLAN NOW FOR
WHAT YOU WILL DO IF A WARNING IS ISSUED FOR YOUR AREA.
&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE(AR)-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR DUNKLIN-PEMISCOT.

MS...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR ALCORN-
     BENTON(MS)-CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-
     LAFAYETTE-LEE(MS)-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-
     QUITMAN-TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-
     YALOBUSHA.

TN...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR CARROLL-CHESTER-
     CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
     HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
     OBION-SHELBY-TIPTON-WEAKLEY.

&&

WAGNER/JLH
Hazardous weather outlook, Nov 15, 11:15 AM CST, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
1115 AM CST TUE NOV 15 2005

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-161500-
ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-
MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
1115 AM CST TUE NOV 15 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A SIGNIFICANT SEVERE WEATHER OUTBREAK IS LIKELY ACROSS THE
MID-SOUTH TODAY.

THERE IS A HIGH RISK OF SEVERE WEATHER ACROSS THE ENTIRE MID-SOUTH.

A STRENGTHENING LOW PRESSURE SYSTEM...MOVING NORTHEAST ACROSS
MISSOURI...WILL MOVE TO NEAR LAKE MICHIGAN TONIGHT. AS THE LOW
PRESSURE SYSTEM MOVES NORTHEAST...IT WILL DRAG A STRONG COLD FRONT
ACROSS THE MID-SOUTH.

MODERATE INSTABILITY COMBINED WITH VERY STRONG WIND FIELDS WILL SET
THE STAGE FOR AN OUTBREAK OF SEVERE WEATHER.

THUNDERSTORMS HAVE DEVELOPED OVER ARKANSAS THIS MORNING...AND WILL
MOVE ACROSS THE MID-SOUTH. A LINE OF SEVERE THUNDERSTORMS IS
EXPECTED TO MOVE INTO THE MIDSOUTH BY EARLY AFTERNOON WITH THE
PRIMARY THREAT BEING SEVERE DAMAGING WINDS...ALTHOUGH ISOLATED
DAMAGING TORNADOES AND LARGE HAIL WILL ALSO BE POSSIBLE WITH THIS
LINE OF STORMS. THIS LINE OF THUNDERSTORMS AHEAD OF THE COLD FRONT
SHOULD MOVE ACROSS AREAS WEST OF THE MISSISSIPPI RIVER BETWEEN NOON
AND 4 PM...ACROSS FAR WEST TENNESSEE AND NORTHWEST MISSISSIPPI
BETWEEN 4 PM AND 6 PM...AND ACROSS THE REMAINDER OF WEST TENNESSEE
AND NORTHEAST MISSISSIPPI BETWEEN 6 PM AND 9 PM.

SUSTAINED WINDS AROUND 25 MPH...WITH GUSTS ABOVE 40 MPH ARE LIKELY
AHEAD OF THE COLD FRONT AS WELL. A WIND ADVISORY IS IN EFFECT FOR
THE ENTIRE MID-SOUTH UNTIL 6 PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

VERY COLD TEMPERATURES ARE EXPECTED OVER THE REGION FOR WEDNESDAY
AND THURSDAY MORNINGS. THESE COLD TEMPERATURES SHOULD SET THE
STAGE FOR A COUPLE OF HARD FREEZES. THIS SHOULD BRING AN END TO THE
GROWING SEASON.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGEMENT
OFFICIALS...AND HAM RADIO OPERATORS IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL BE VERY LIKELY TODAY AND TONIGHT.

WAGNER

In the hours before

Local storm report, Nov 15, 1:15 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
115 PM CST TUE NOV 15 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0114 PM     HAIL             5 W MUNFORD             35.45N 89.89W
11/15/2005  1.00 INCH        TIPTON             TN   AMATEUR RADIO

1259 PM     HAIL             WEST MEMPHIS            35.15N 90.18W
11/15/2005  0.75 INCH        CRITTENDEN         AR   TRAINED SPOTTER

&&

BLM
Local storm report, Nov 15, 1:21 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
121 PM CST TUE NOV 15 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 AM     TSTM WND DMG     JOINER                  35.51N 90.15W
11/15/2005                   MISSISSIPPI        AR   COUNTY OFFICIAL

0105 PM     TSTM WND DMG     WALNUT RIDGE            36.07N 90.96W
11/15/2005                   LAWRENCE           AR   EMERGENCY MNGR

            POWER LINES DOWN, WINDOWS BLOWN OUT

&&

BLM
Local storm report, Nov 15, 1:37 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
137 PM CST TUE NOV 15 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     3 NE FRIENDSHIP         35.94N 89.20W
11/15/2005                   CROCKETT           TN   FIRE DEPT/RESCUE

            CARPORTS AND ROOFS DAMAGED

&&

BLM
Local storm report, Nov 15, 1:43 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
143 PM CST TUE NOV 15 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0129 PM     FUNNEL CLOUD     FRIENDSHIP              35.91N 89.24W
11/15/2005                   CROCKETT           TN   TRAINED SPOTTER

            2 MI EAST OF HWY 412 ON CROCKETT/DYER COUNTY LINE

&&

BLM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 5:00 AM CSTWind AdvisoryMEGCarroll, Chester, Crockett, Decatur, Dyer, Fayette and 14 more13 hr
Nov 15, 11:46 AM CSTSevere Thunderstorm WarningMEGTipton29 min
Nov 15, 12:26 PM CSTTornado WarningMEGDyer, Lake34 min
Nov 15, 12:40 PM CSTSevere Thunderstorm WarningMEGShelby20 min
Nov 15, 12:45 PM CSTSevere Thunderstorm WarningMEGTipton30 min
Nov 15, 1:01 PM CSTSevere Thunderstorm WarningMEGShelby14 min
Nov 15, 1:09 PM CSTTornado WarningMEGCrockett, Dyer, Gibson36 min
Nov 15, 1:12 PM CSTTornado WarningMEGObion8 min
Nov 15, 1:48 PM CSTSevere Thunderstorm WarningMEGTipton27 min
Nov 15, 2:02 PM CSTSevere Thunderstorm WarningMEGShelby28 min
Nov 15, 2:06 PM CSTTornado WarningMEGWeakley24 min
Nov 15, 2:09 PM CSTTornado WarningMEGHaywood36 min
Nov 15, 2:20 PM CSTTornado WarningMEGCrockett, Gibson25 min
Nov 15, 2:22 PM CSTTornado WarningMEGHenry38 min
Nov 15, 2:28 PM CSTSevere Thunderstorm WarningMEGShelby32 min
Nov 15, 2:36 PM CSTTornado WarningMEGMadison24 min
Nov 15, 2:46 PM CSTTornado WarningMEGCarroll44 min
Nov 15, 2:59 PM CSTTornado WarningMEGHenry16 min
Nov 15, 3:02 PM CSTTornado WarningMEGMadison13 min
Nov 15, 3:09 PM CSTSevere Thunderstorm WarningMEGShelby36 min
Nov 15, 3:12 PM CSTTornado WarningMEGMadison33 min
Nov 15, 3:28 PM CSTTornado WarningMEGCarroll17 min
Nov 15, 3:34 PM CSTSevere Thunderstorm WarningMEGFayette26 min
Nov 15, 3:44 PM CSTTornado WarningMEGMadison31 min
Nov 15, 3:52 PM CSTTornado WarningMEGHardin23 min
Nov 15, 3:59 PM CSTSevere Thunderstorm WarningMEGShelby31 min
Nov 15, 4:10 PM CSTSevere Thunderstorm WarningMEGCarroll, Henderson35 min
Nov 15, 4:19 PM CSTTornado WarningMEGCarroll, Henderson26 min
Nov 15, 4:24 PM CSTSevere Thunderstorm WarningMEGHardeman21 min
Nov 15, 4:36 PM CSTSevere Thunderstorm WarningMEGMadison24 min
Nov 15, 4:39 PM CSTFlash Flood WarningMEGTipton2 hr
Nov 15, 4:43 PM CSTFlash Flood WarningMEGMadison2 hr
Nov 15, 4:45 PM CSTTornado WarningMEGChester, Madison30 min
Nov 15, 4:57 PM CSTSevere Thunderstorm WarningMEGFayette, Hardeman18 min
Nov 15, 5:07 PM CSTSevere Thunderstorm WarningMEGHenderson23 min
Nov 15, 5:24 PM CSTSevere Thunderstorm WarningMEGDecatur21 min
Nov 15, 5:40 PM CSTSevere Thunderstorm WarningMEGHardin, McNairy42 min

Nearby

Tornado Warnings in Tennessee, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.